# SDR UPS98225454

- Difficulty date: January 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N910UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19117
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Airspeed Ind
- Condition: Malfunctioned
- Location: Lt Cockpit
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-N/A, ON CLIMBOUT CAPTAINS AIRSPEED INDICATOR BEGAN DECREASING, FO'S AIRSPEED CONTINUED TO INCREASE.  STBY AIRSPEED INDICATED ZERO CAPTAINS ALTIMETER SHOWED 2800 FT/FOS SHOWED 4000.  CONTINUED ERRONEOUS INDICATION FOUND STATIC LEAK AT STBY ALT/A/S INDICATOR, W/STATIC LINE CAPPED.  REMOVED AND REPLACED STBY ALT/A/S IND W/REF TO M/M 34-12-06.  PERFORMED PITOT STATIC LEAK CK ON CAPTS/F/O PITOT STATIC SYS W/REFTO M/M 34-11-00.  NO DEFECTS NOTED.
